# SDR MASA200700629

- Difficulty date: September 24, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N511MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10104
- Aircraft time: 11,330 hours, 7,442 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH FLT 7367 IAD TO AUS - BURNING ODOR IN CABIN.  MX PERFORMED OPERATIONAL CHECKS OF AIR CONDITIONING PACKS AND BLEED SYSTEMS.  COULD NOT DUPLICATE ODOR.
